# SDR AALA202111081044

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737*
- Aircraft serial: 33315
- Aircraft time: 28,235 hours, 11,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR DIFFICULT TO LATCH. ADJUSTED GIRT BAR RETAINER CLIPS PER AMM 25-66-01.
